# SDR AU000539

- Difficulty date: May 21, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30
- System (JASC): 6210 · Main Rotor Blades
- Part: Spar
- Part number: 7615009000045
- Condition: Cracked
- Location: Main Rotor Blade
- Component: Main Rotor Blade, Skrsky, 7615009000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE SPAR CRACKED FROM OUTBOARD LOWER FORWARD BLADE ATTACHMENT BOLT HOLE.  LENGTH OF VISIBLE PORTION OF CRACK APPROXIMATELY 44.45 MM (1.75 INCHES).  FOUND DURING INSPECTION IAW AD/S76/16 AMDT2.
